Couldn't find what you looking for?

TRY OUR SEARCH!

I recently started taking Loestrin about 6 months ago. Up until July, it kept my period very regular. In July, I had two periods - one in the middle of the month and one at the end. During August, I had no actual period, just some light bleeding/spotting at the same time I had both periods in July. I did have protected sex once after my last period in July. I take my BC roughly the same time everyday and we were sure to use protection. I have had no cramps, back-aches, or illness (other than a rather nasty sinus infection). I'm a little startled by this because I'm used to having fairly regular periods and suddenly, it's not quite regular.

Loading...

I might also add that I took a plan B back toward the end of July due to a night of unprotected sex and I get really paranoid about these kinds of things. The second period that I had in July was roughly a week after taking the Plan B. I continued my regular contraceptive as usual. I've been reading that many women have experienced very irregular cycles after taking the morning after pill. Could this be the simple cause of my worry?
Reply

Loading...